Ask an expert
Question

19 Jul 2005

Contraceptive patch and deprssion/bipolar
I have read alot about the new contraceptive patch and would like to try it. I am a bit nervous however as I have recently been diagnosed with bipolar and found that various pills in the past aggravated my depressive stages. Could the patch have the same effect or could it maybe improve my condition as it is a steady supply of hormones? Also I am on Epilim and I think the patch might work better with it?
Answer 320 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The patch will probably have a similar effect on your mood as the Pill, as there is also a patch-free week. It may be better to use with the Epilim though.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.